IIUM Repository

A note on dominant contractions of Jordan algebras

Mukhamedov, Farrukh and Temir, Seyit and Akin, Hasan (2010) A note on dominant contractions of Jordan algebras. Turkish Journal of Mathematics, 34 (1). pp. 85-93. ISSN 1300-0098

[img] PDF (A note on dominant contractions of Jordan algebras) - Published Version
Restricted to Registered users only

Download (196kB) | Request a copy


We consider two positive contractions T, S : L1(A, τ) −→ L1(A, τ) such that T ≤ S, here (A, τ) is a semi-finite JBW-algebra. If there is an n0 ∈ N such that ||S^{n_0} − T^{n_0}|| < 1, we prove that ||S^n − T^n|| < 1 holds for every n ≥ n_0.

Item Type: Article (Journal)
Additional Information: 5537/1594
Uncontrolled Keywords: Dominant contraction, positive operator, Jordan algebra
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science
Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 05 Sep 2011 12:27
Last Modified: 05 Sep 2011 12:27
URI: http://irep.iium.edu.my/id/eprint/1594

Actions (login required)

View Item View Item


Downloads per month over past year